# SDR ARWA9603010

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 26071570157
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MIAMI, 15 MINUTES OUT, WEATHER RADAR PAINTED AN UNDEFINABLE LINE AND BECAME UNRELIABLE FOR NAVIGATION PURPOSES.  FLIGHT RETURNED TO MIA.  REMOVED AND REPLACED NR 1 RADAR R T AND ANTENNA PER MM 34-41-00, OPS NORMAL.
